# SDR UHLA2015011200056

- Difficulty date: January 12, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 33,522 hours, 28,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO FLOOR SUPPORT.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02.
